MAUDE Adverse Event Report: BI-EXT SET 15CM SMALL BORE SPIN NUT; INTRAVASCULAR ADMINISTRATION SET

BI-EXT SET 15CM SMALL BORE SPIN NUT; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385163
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that bi-ext set 15cm small bore spin nut leaked.The following information was provided by the initial reporter: leakage during administration of chemo (cisplatin), leakage at the level of qsyte.Mrs.Had liquid (chemo) on her garment, further worked according to procedure.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 2021-07-23 d4: medical device lot #: 0121421 d4: medical device expiration date: 2023-04-30 h4: device manufacture date: 2020-05-26 d4: medical device lot #: 0092897 d4: medical device expiration date: 2023-03-31 h4: device manufacture date: 2020-05-26 d4: medical device lot #: 0272324 d4: medical device expiration date: 2023-09-30 h4: device manufacture date: 2020-10-13 h6: investigation summary bd received two samples submitted for evaluation.The reported issue was not confirmed upon inspection and leakage testing of the samples.Since the reported failure was not confirmed a root cause cannot be established.A device history record review showed no non-conformances associated with this issue during the production of batches 0121421, 0272324.Batch 0092897 had a quality notification for ¿septum within housing¿, but neither of the samples show that defect.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.See h10.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following field was updated due to additional information: b.3.Date of event: 6/8/2021.
 
Event or Problem Description

Brand Name
BI-EXT SET 15CM SMALL BORE SPIN NUT
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12147374
Report Number9610847-2021-00317
Device Sequence Number19876140
Product Code FPA
UDI-Device Identifier00382903851638
UDI-Public00382903851638
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number385163
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer09/09/2021
10/04/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date09/23/2021
10/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1